# SDR C2XA06IA015

- Difficulty date: January 26, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 10,251 hours, 8,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375921
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ICT - DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED A REAR FACING EMERGENCY EXIT LIGHT TO BE INOPERATIVE.  THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
